# SDR 2008UALA01795

- Difficulty date: March 29, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N202UA
- Make and model: Boeing 737322
- Aircraft serial: 24717
- Aircraft time: 51,202 hours, 30,287 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Lug
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER CENTER SECTION REAR SPAR UPPER CLEVIS FWD AND AFT LUGS HAVE EVIDENCE OF FRETTING CORROSION.  MAJOR REPAIR: REMOVED CORROSION AND ACCOMPLISHED REPAIR.
